| Model Number |
VICM5 12.6 -08.00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced over/under correction.Reportedly, 'patient was dissatisfied with the residual astigmatism.Consequently the surgeon decided to change the model from icl to ticl to correct the astigmatism'.In a separate surgery the lens was exchanged with a toric model and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6.Health effect- clinical code (e): 4581- over/ under correction.H6- investigation type code (b): 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).